Nonlinear dynamics, resilience, and regime shifts in aquatic communities and ecosystems: an overview

Journal Article (Editorial;Journal)

Full Text

Duke Authors

Cited Authors

  • Seekell, DA; Pace, ML; Heffernan, JB; Holbrook, SJ

Published Date

  • February 1, 2022

Published In

Volume / Issue

  • 67 / S1

Start / End Page

  • S1 - S4

Electronic International Standard Serial Number (EISSN)

  • 1939-5590

Digital Object Identifier (DOI)

  • 10.1002/lno.12072

Citation Source

  • Scopus